# SDR USAA2012053100009

- Difficulty date: May 29, 2012
- Submitted: May 31, 2012
- Operation: Air carrier
- Aircraft: N445US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24863
- Aircraft time: 58,170 hours, 39,947 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C6 CHECK - CRACK IN FAILSAFE STRAP ON FRAME AT BS 847, S26R.  REPAIRED FAILSAFE STRAP ON FRAME AT BS 847, S26R IAW EA 103984.
